# SDR CA991028066

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Angle
- Part number: 112335114
- Condition: Cracked
- Location: Skid Tub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF SKID GEAR, A CRACKED ANGLE WAS FOUND ON THE LEFT AFT SKID TUBE.  SUBMMITTER SUSPECTED CRACK WAS CAUSED BY NORMAL IN-SERVICE OPERATIONS, HOWEVER, SERIOUS DAMAGE COULD HAVE OCCURRED IF BEAR PAW HAD DEPARTED SKIDS DURING FLYING.  BEAR PAW ANGLES WERE REPLACED.
